MAUDE Adverse Event Report: ST PAUL PNEUPAC PARAPAC VENTIPAC WITH ALARM; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

ST PAUL PNEUPAC PARAPAC VENTIPAC WITH ALARM; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number 130003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the battery case was broken.Patient involvement is unknown.
 
Event or Problem Description
Additional information received via email.The event occurred during testing.Event date was updated from unknown to 02-march-2023.The was no patient involvement.
 
Additional Manufacturer Narrative
Other text: h6.Health effects; updated.G1,2 email is: regulatory.Responses@icumed.Com.
 
Additional Manufacturer Narrative
One device was returned for analysis.Visual inspection confirmed the customer's complaint.Battery compartment is damaged.However, this is not due to case damage but because the screw that holds it in place was missing.The root cause for this event is the impact on device.The product is beyond a year from manufacture date and there was no indication of a manufacturing defect during the investigation, so a device history record review was not performed.The service history review identified there was no indication that the complaint was related to a service of the device within the review period.For all enquiries or follow-up questions related to the record, do not use regulatory.Responses@smiths-medical.Com located in sections g.1., please direct those to the following: regulatory.Responses@icumed.Com.D.4.Full udi number: (b)(4).

Brand Name
PNEUPAC PARAPAC VENTIPAC WITH ALARM
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17565215
Report Number3012307300-2023-08190
Device Sequence Number12440905
Product Code BTL
UDI-Device Identifier10610586038259
UDI-Public10610586038259
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K030803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number130003
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/09/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Supplement Date Received by Manufacturer11/27/2023
06/18/2024
Initial Report FDA Received Date08/17/2023
Supplement Report FDA Received Date12/21/2023
07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/11/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown